# SDR 03FDEA00811

- Difficulty date: May 22, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11
- Aircraft serial: 48553
- Aircraft time: 39,197 hours, 5,391 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: ARC29531
- Condition: Chafed
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - INBOARD TRAILING EDGE FLAP, NR 2 VANE TRACK CUTOUT FOUND RIB STRUCTURE WITH CHAFING MARK NEAR ROLLER AREA.  WORK CARRIED OUT IN ACCORDANCE WITH FEDEX EA 1-5750-69350 - WINGS - LEFT INBOARD FLAP NUMBER 2 FLAP VANE TRACK RIB WORN LUG - REPAIR.
